depuis le 05 février 2011 :
Visualisation(s): 34 (1 ULg)
Téléchargement(s): 234 (2 ULg)
print
Sean DINEEN & Richard M. TIMOTEY

ON A PROBLEM OF H. BOHR

Article Open Access
: absolute monomial expansion, holomorphic function

Abstract

An exponent of convergance, for convergent power series in infinitely many variables is established using methods developed in the study of the relationship between neclearity and the existence of an absolute basis for holomorphic function in locally convex spaces.

AMS Classification: Primary 46G20 Secondary 46E10

Pour citer cet article

Sean DINEEN & Richard M. TIMOTEY, «ON A PROBLEM OF H. BOHR», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 60 - Année 1991, Numéro 6, 401 - 404 URL : http://popups.ulg.ac.be/0037-9565/index.php?id=1537.

A propos de : Sean DINEEN

Department of Mathematics, University College Dublin, Belfield, Dublin 4, Ireland.

A propos de : Richard M. TIMOTEY

School of Mathematics, Trinity College Dublin, Dublin 2, Ireland.